×

Finite element solution of non-viscous flows in cascades of blades. (English) Zbl 0605.76068

The subject-matter of this paper is the numerical study of irrotational incompressible or subsonic compressible flows through cascades of profiles in a layer of variable thickness. In the author’s paper, ”On nonviscous flows in cascades of blades”, ibid. 64, T 186-T 188 (1984) a new stream function formulation and a finite element solution of this problem was proposed. To obtain the uniqueness of the solution, the given circulation of velocity was considered there. Here instead of the given circulation we study this problem with trailing conditions which are more suitable in applications. Details are contained in a forthcoming paper [the author, J. Felcman and Z. Vlâšek, Appl. Mat. 31, 309-339 (1986)].

MSC:

76G25 General aerodynamics and subsonic flows
76N20 Boundary-layer theory for compressible fluids and gas dynamics
PDF BibTeX XML Cite
Full Text: DOI